# SDR AALA201710169038

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 30,955 hours, 12,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211013000299
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EXIT ARMING LEVER OUT OF ADJUSTMENT. TIGHTENED THE HANDLE.
